# SDR SWAA2013031913800

- Difficulty date: March 12, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 21,066 hours, 12,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE CORRODED AT BS 787 STR 25R.  REMOVED AND REPLACED SPLICE IAW SRM.
